MathSciNet Relay Station
MathSciNet bibliographic data
MR1704579 34C25 (37J45 58E05)
Wu, Xing-Ping; Tang, Chun-Lei Periodic solutions of a class of non-autonomous second-order systems. J. Math. Anal. Appl. 236 (1999), no. 2, 227–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement